# SDR DALA2024080607843

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 56,438 hours, 40,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Overwing
- Component: Exit Light, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERWING EMERGENCY EXIT LIGHT IS INOPERATIVE. MAINTENANCE FOUND THE BATTERY PACKS AT B5-118 & B5-130 BAD. REPLACED THE EMERGENCY BATTERY PACKS PER B717 AMM 33-51. OPERATIONAL CHECK OK. AIRCRAFT OK FOR SERVICE. (LP #6186026)
